Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 79, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2009, 9:19 PM CDT for 9 counties in Missouri. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 9:19 PM CDT (02:19 UTC)
- Expired
- Apr 9, 2009, 10:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Camden County, MO, Douglas County, MO, Howell County, MO, Laclede County, MO, Ozark County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 119 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 9:38 PM CDT | HAIL 2.75 | Stoutland, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 7:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 100219
SVRSGF
MOC029-067-091-105-153-161-169-215-229-100315-
/O.NEW.KSGF.SV.W.0079.090410T0219Z-090410T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
EASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
EASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1015 PM CDT.
* AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SLEEPER TO 6 MILES
NORTH OF NORWOOD TO GAINESVILLE...MOVING EAST AT 50 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNTAIN GROVE BY 930 PM CDT.
RICHLAND AND BAKERSFIELD BY 935 PM CDT.
CABOOL BY 940 PM CDT.
CROCKER...WAYNESVILLE...ST. ROBERT AND FORT LEONARD WOOD BY 945 PM
CDT.
WILLOW SPRINGS AND HOUSTON BY 950 PM CDT.
DIXON BY 955 PM CDT.
THE TOWNS OF ZANONI...VANZANT...STOUTLAND...MANES...DRY KNOB...
DRURY...DAWSON...COMPETITION...UDALL AND TECUMSEH ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 131 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3723 9248 3789 9267 3805 9181 3760 9182
3759 9177 3742 9176 3742 9165 3650 9169
3649 9254
TIME...MOT...LOC 0219Z 248DEG 42KT 3783 9260 3720 9240
3653 9241
$$
FOSTER2 follow-up statements
000
WWUS53 KSGF 100305
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 PM CDT THU APR 9 2009
MOC029-067-091-105-153-161-169-215-229-100315-
/O.CON.KSGF.SV.W.0079.000000T0000Z-090410T0315Z/
WRIGHT MO-TEXAS MO-LACLEDE MO-PULASKI MO-PHELPS MO-CAMDEN MO-
DOUGLAS MO-HOWELL MO-OZARK MO-
1005 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN DOUGLAS...EASTERN LACLEDE...EASTERN OZARK...HOWELL...
NORTHEASTERN WRIGHT...PULASKI...SOUTHEASTERN CAMDEN...TEXAS AND
WESTERN PHELPS COUNTIES...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DIXON TO YUKON TO 6
MILES SOUTHEAST OF SOUTH FORK...MOVING EAST AT 40 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RAYMONDVILLE AND LICKING BY 1010 PM CDT.
NEWBURG...MOUNTAIN VIEW AND DOOLITTLE BY 1015 PM CDT.
THE TOWNS OF WHITE CHURCH...JEROME...EUNICE...BEULAH...EDGAR
SPRINGS...PEACE VALLEY...ARROLL...BRANDSVILLE AND HARTSHORN ARE IN
THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE
44 BETWEEN MILE MARKERS 142 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3721 9224 3792 9251 3805 9181 3760 9182
3759 9177 3742 9176 3741 9165 3650 9169
3649 9225
TIME...MOT...LOC 0305Z 254DEG 35KT 3799 9209 3725 9186
3658 9187
$$
FOSTER000
WWUS53 KSGF 100316
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT THU APR 9 2009
MOC029-067-091-105-153-161-169-215-229-100326-
/O.EXP.KSGF.SV.W.0079.000000T0000Z-090410T0315Z/
WRIGHT MO-TEXAS MO-LACLEDE MO-PULASKI MO-PHELPS MO-CAMDEN MO-
DOUGLAS MO-HOWELL MO-OZARK MO-
1016 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS...EASTERN
LACLEDE...EASTERN OZARK...HOWELL...NORTHEASTERN WRIGHT...PULASKI...
SOUTHEASTERN CAMDEN...TEXAS AND WESTERN PHELPS COUNTIES EXPIRES AT
1015 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTH CENTRAL MISSOURI.
LAT...LON 3721 9224 3792 9251 3805 9181 3760 9182
3759 9177 3742 9176 3741 9165 3650 9169
3649 9225
TIME...MOT...LOC 0305Z 254DEG 35KT 3799 9209 3725 9186
3658 9188
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 8:30 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 9, 8:30 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 830 PM CDT THU APR 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... STORMS HAVE DEVELOPED INTO A COMMA SHAPED LINE FROM EAST CENTRAL KS INTO SOUTHWEST MO. STRONG WINDS HAVE DEVELOPED ACROSS SOUTHERN MO WITH THE LINE WITH FROM BOLIVAR SOUTH TO THE AR LINE. 50 TO 60 MPH WINDS JUST THROUGH THE AIRPORT AREA AT KSGF. THREAT HAS EVOLVED INTO MAINLY A WIND THREAT WITH BRIEF SPIN UPS ALONG THE LINE WITH WIND BACKED AHEAD OF THE LINE/HIGH HELICITY. CONVECTION IS LOW TOPPED AND IS STRENGTHENING IN RESPONSE TO STEEPENING MID LEVEL LAPSE RATES. WATCH CONTINUES OVER SOUTHERN MO OZARKS INTO THE OVERNIGHT HOURS. && .DISCUSSION... CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW 60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS. PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT 30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES. SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST COUNTIES AT THAT TIME. BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES SOUTH INTO IOWA. NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES. ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING. && .AVIATION... THUNDERSTORMS WILL MOVE EAST OF THE SPRINGFIELD TERMINAL BY 03Z. SHOWERS WILL THEN REDEVELOP OVERNIGHT AS LOW PRESSURE TRACKS INTO SOUTHERN MISSOURI. MVFR CIELINGS WILL PREVAIL WITH LOCALIZED IFR CONDITIONS IN RAIN. IFR CIELINGS WILL BECOME MORE WIDESPREAD OVERNIGHT AS THE SURFACE LOW MOVES EAST AND WINDS SHIFT TO THE NORTHWEST. IFR TO MVFR CONDITIONS WILL PERSIST THROUGH FRIDAY MORNING. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 9, 7:46 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT THU APR 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 746 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. WIND GUSTS TO 60 MPH. ISOLATED TORNADOES. AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THE STRONGEST STORMS WILL BE CONCENTRATED ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH MIDNIGHT...BUT STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. DISCUSSION: THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE OUTLOOK AREA THIS EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI. THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER WILL BE ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE IN THIS AREA. GIVEN THE STRONG WIND SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. TO THE NORTH...HAIL WILL BE THE PRIMARY HAZARD WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO EMINENCE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 9, 9:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND DMG 4 W ELKLAND 37.44N 93.10W
04/09/2009 DALLAS MO AMATEUR RADIO
ROOFING DEBRIS AND A LARGE SECTION OF A BUILDING BLOWN
INTO ROAD
&&
KARDELLLocal storm report, Apr 9, 9:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND DMG 2 W NORTHVIEW 37.29N 93.03W
04/09/2009 WEBSTER MO AMATEUR RADIO
INSULATION AND FOAM DEBRIS BLOWN ACROSS INTERSTATE
&&
KARDELLLocal storm report, Apr 9, 9:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL DIGGINS 37.17N 92.85W
04/09/2009 E1.00 INCH WEBSTER MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 9:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST SEYMOUR 37.15N 92.77W
04/09/2009 E60 MPH WEBSTER MO AMATEUR RADIO
&&
KARDELLLocal storm report, Apr 9, 9:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST PROTEM 36.53N 92.86W
04/09/2009 E50 MPH TANEY MO PUBLIC
&&
KARDELLLocal storm report, Apr 9, 9:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 2 W CONWAY 37.50N 92.86W
04/09/2009 E1.00 INCH DALLAS MO EMERGENCY MNGR
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 64 min |
| Apr 9, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Apr 9, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 61 min |
| Apr 9, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 52 min |
| Apr 9, 8:01 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 21 min |
| Apr 9, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Apr 9, 8:19 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 26 min |
| Apr 9, 8:24 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 51 min |
| Apr 9, 8:35 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 55 min |
| Apr 9, 8:37 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 38 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Webster and 1 more | 63 min |
| Apr 9, 8:46 PM CDT | Tornado Warning | SGF | Webster, Wright | 27 min |
| Apr 9, 8:54 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 51 min |
| Apr 9, 9:02 PM CDT | Tornado Warning | SGF | Ozark | 43 min |
| Apr 9, 9:05 PM CDT | Tornado Warning | SGF | Wright | 40 min |
| Apr 9, 9:07 PM CDT | Tornado Warning | SGF | Laclede, Webster | 25 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 40 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Douglas, Howell | 45 min |
| Apr 9, 9:41 PM CDT | Tornado Warning | SGF | Howell, Ozark | 49 min |
| Apr 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 41 min |
| Apr 9, 10:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Oregon, Phelps, Shannon | 72 min |
| Apr 10, 3:27 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.